advertisement
Question
Posted by: astound | 2008/06/03

nauseas

Hi Doctor. I finished my TB treatment on 14 April 2008. I still get nauseas now and then. Can this be as a result of the medication not being completely out of my system?

Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Astound
It should not still cause nausea now, you may however have a slight irritation of the stomach - try using Amphogel and Valoid for the symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement